# SDR SIMA0473

- Difficulty date: February 16, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3821 - AFT SMOKE WARNING CAME ON DURING NR 1 ENGINE START.  WENT OUT AFTER START.  INSPECTED BPCU CONTACTOR, ALL INTERIOR LIGHTING, LAVATORY LIGHTING, CARGO AREA, AND FORWARD AND AFT SMOKE DETECTOR.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
